# SDR CA110104006

- Difficulty date: January 4, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Cessna 152
- Aircraft time: 12,102 hours
- Engine: Lyc O235L2C
- System (JASC): 3340 · Exterior Lighting
- Part: Switch
- Part number: C9065
- Condition: Failed
- Location: Landing Light
- Part time: 462 hours
- Component: Landing Light, Cessna
- Component part number: C9065
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

SWITCH FAILED IN ON POSITION SWITCH INSTALLED IN OCT 2009 IAW SEB09-6 TTIS 462.1 HRS/14 MONTHS.
